# SDR AALA202308215656

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT OUTBOARD FLIGHT ATTENDANT'S FLASHLIGHT DOESN'T TEST. REMOVED AND REPLACED RIGHT AFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT PER B737NG SRM 51-40-02.
